sexologist-icon
Long periods
I have been bleeding for over 2 weeks now. Last month also my periods lasted for 2 weeks. The first 3 to 5 days is just mild spotting but then I flow heavily. I had taken an Ipill in mid Oct ever since I have had period problems. They have been irregular and the flow has been long. I use a Mensural Cup. Could there be a problem because of that. I weigh 80kgs and my height is 5"6' Thank you.
105 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No the problem is because of ipill. Ipill gas a very high dose if hormone, it increases the endometial thickness. That is why u r bleeding more. Commonest side effect not told by the company. Just wait for nature to take over. Take tab meftal 500 mg thrice during ur menses. It will help
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.